# SDR AALA201708029021

- Difficulty date: July 1, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 48,985 hours, 28,542 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold
- Part number: D53477153212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT CARGO DOOR CUTOUT LOWER THRESHOLD SHEET BETWEEN FR 55A AND FR 59 AT STRINGER 38R. REPAIRED THRESHOLD SHEET PER EA 271587.
